# SDR CAL951119

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .50 INCH CRACK IN OUTBOARD AFT PRESSURE BULKHEAD FORMER ATTACH ANGLE AT TEE CAP.  THE CRACK WAS STOP DRILLED.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2.  (X)
